MathSciNet Relay Station
MathSciNet bibliographic data
MR1163666 17B37 (33D80 39A99 81R10 81T13)
Frenkel, I. B.; Reshetikhin, N. Yu. Quantum affine algebras and holonomic difference equations. Comm. Math. Phys. 146 (1992), no. 1, 1–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement